Doctor insights on:
Tramadol Caffeine Reaction
Narcotic itch: Great question. Any narcotic (or opioid medication) can cause the side effect of itching. If the itching is severe, you may have to change to a different medication. Many other things can cause itching too. If you continue to have itching after stopping the medication, then you have to rule out other potential offending agents. ...Read more
Fiorinal (aspirin butalbital and caffeine): Fiorinal (aspirin butalbital and caffeine) actually contains 3 drugs that can be addictive codeine a narcotic, butalbital a barbiturate and caffeine all of which may become addictive it also contains aspirin which has its own dangers Care should be taken when used frequently ...Read moreSee 1 more doctor answer
Yes...but?: Anyone with a medical (or dental license) plus a dea controlled substance registration. ...Read more
Taking for pain?: All pain medications can make some people feel "high". If you taking this for pain then it is less likely. If you are taking it to get high, then you are risking your life. ...Read more
What over-the-counter items can ease withdrawal from fioricet with codeine (acetaminophen butalbital caffeine and codeine)?
Does fiorinal with codeine (aspirin butalbital caffeine and codeine) give you the high feeling like hydrocodone?
These cause hives & flushing: benadryl, (diphenhydramine) aspirin, ibuprofen, mestinon, levsin, keflex (severe) morphine, vicodin. allergic to the meds or the fillers?!
Medication Allergy : Multiple allergies to Medications. Consult an Allergist for testing. ...Read more
Please tell me, could mixing percocet with caffeinated acetaminophen asprin raise your opiate tolerance or effect its potency?
No: But it can expose you to Acetaminophen toxicity. There are already at least 325 mg of Acetaminophen in each tablet. If a person is taking 6 tablets/day, they are at the safe limit of daily tylenol (acetaminophen) ingestion. If you take in additional tylenol (acetaminophen), you are increasing the chance of damaging your liver, without particularly improving pain control or effecting either the opiate tolerance or its potency. ...Read more
FIORINAL (aspirin butalbital and caffeine) -YES: Codeine no!Get a more detailed answer ›
Fioricet (acetaminophen butalbital and caffeine): Yes , yes it can be very addictive it has butalbitol in it. ...Read more
Hello. I take tramadol for my pain. I take two pills three times a day. I bought the hydroxycut caffeine free and is it safe to take while on tramadol?
No: The FDA has warned consumers against Hydroxycut in all forms. It has been shown on occasion to cause liver problems and since tramadol is mainly metabolized in the liver I advise against taking the hydroxycut with tramadol. Here is the FDA's Hydroxycut link: http://www.fda.gov/forconsumers/consumerupdates/ucm152152.htm ...Read moreSee 1 more doctor answer
I have been having headaches all day unless I take tramadol and esgic (acetaminophen butalbital and caffeine). I don't abuse them. I don't want rebound headaches. My dr wont prescribe more.
Preventive Meds!: You need to see a dr. That will investigate the cause of your headaches and come up with a program of prevention. It sounds like you may have transformed your headaches into rebound headaches. Seek a dr. With an interest in treating/preventing headaches-check the www.Achenet.Org website for drs. With that interest. ...Read more
Since stimulants are used to treat adultadhd, and caffeine is a stimulant, can too much ingestion of caffeine cause a negative reaction to the person?
How would I go about confirming a caffeine allergy/ intolerance? When I consume caffeine I have what seems to be an anaphylactic reaction.
Distinctly Unusual: Caffeine allergy is unusual but has been reported in the literature. After speaking to your allergist and clarifying your history, there are several options that could be explored. Skin testing could be done but there is no standardized skin test reagents for caffeine thus the results must be interpreted with care. Oral challenges could be considered but only with your physicians supervision. ...Read moreSee 1 more doctor answer
Hi, allergic to caffeine, gives extreme anxiety and nocturnal attacks, for a week, but have same reaction to camomile tea? Which has no caffeine?
Camomile is calming: Sorry you had a caffeine attack. Camomile is touted as a calming agent and is used to relax before sleep. Some of the dried teas have mold and that might be what you reacted to. I can't tell you which camomile tea has caffeine as that is beyond my scope. I do know, however, that celestial seasonings contains caffeine. Hope this helps a little. Regards, dr catherine shaw. ...Read more
I took Excedrin and it worked! I forgot it has caffeine in it and had a reaction. Next time can I just take aspirin and acetaminophen?
I take 200mg of lamictal (bp2) and 150 buproprion for depression/anxiety. My anxiety has been steadily getting worse. A caffeine reaction? Any ideas?
Am i allergic to coffee or caffeine? I've noticed that depending on what kind of coffee i consume my face and scalp can get itchy and i feel like i may be having a minor allergic reaction. I notice it most when i drink a large drip coffee from starbucks o
Adverse reaction: Eliminate the coffee from your diet but consider keeping caffeine (soda pop, chocolate) in the diet to see if it is the coffee. If it persists, it might be the caffeine. If it resolves, consider trying the coffee again or a different brand in 4-6 weeks to see if this recurs. ...Read moreSee 1 more doctor answer
Possibly: The can both cause sedation and should only be taken together under medical supervision. ...Read more
What to do if I have high tolerance for pain,in a bit of pain now,bad reaction to ixprim(tramadol)before,should I try it again?
Probably not.: Depending upon the reaction probably not. While true allergic reactions are very rare with tramadol, like any medication, the possibility exists. More often patients experience side effects, e.g., nausea, sleepiness and dizziness. This has some implication for what alternative medication may be helpful and tolerated. ...Read moreSee 1 more doctor answer
I have high tolerance for pain, in a bit of pain now, bad reaction to ixprim(tramadol)before, should I try it again, what to do?
Can you tell me if I have high tolerance for pain, in a bit of pain now, bad reaction to ixprim(tramadol)before, should I try it again?
No: One of the contraindications to use is prior adverse reaction. ...Read more
Many!: Caffeine stimulates the central nervous system. It can raise blood pressure. The known side effects include irritability, nervousness and anxiety, digestive problems, an increase in heart rate and breathing, chest pain, dizziness, headache, tinnitus (ringing in the ears) and fatigue. Some people some people just get the jitters. Excess consumption is sometimes associated with depression. ...Read moreSee 1 more doctor answer
What to do if I have ra, sjgren's, psoriasis, extreme reactions to caffeine, and my neck is curved 100% forward.?
See details: See a rheumatologist and have the issues evaluated and treated. ...Read more
I took 100mg of Tramadol. If I was to take a Mucinex-DM tablet would there be any reaction or negative side effects?
Several things : Could happen. Both medications can be sedating so combining the two may make you drowsy. Also both can enhance serotonin effects in the body like agitation, fever, tremors, palpitations, muscle spasms, and skin flushing. You may want to review this with your physician if it a combo you feel like you'll needs for several days or more. ...Read moreSee 1 more doctor answer
What to do if I have ra, sj????gren's, psoriasis, extreme reactions to caffeine, and my neck is curved 100% forward.?
See details: The best advice is to be under the care of a rheumatologist and permit that doctor to discuss the best therapeutic approaches for your problems. One cannot be very specific with you without being able to perform an exam and know the results of lab and x rays. ...Read more
Very allergic to morphine, vicodin, and NSAIDs. is tramadol an ok drug for me or am I likely to have allergic reaction?
What is 'allergy'?: Morphine and hydrocodone cause a great deal of histamine release, which results in itching, hives, nausea and other GI symptoms, and NSAIDs can cause a great deal of stomach irritation. Neither of these are really allergies, which requires that the immune system be involved in the problem. Tramadol is chemically unrelated to either of these classes of drugs, but also can cause histamine release. ...Read more
I take lithium carbonate ER 3x a day. I also take tramadol 2 tabs 2x a day. I never had any reaction with the two meds, this ok combo??
There is an: increased risk of convulsive seizures with doubling up on the 50 mg Tramadol. Lithium does not have the anti-convulsive properties of Depakote, Lamictal or Tegretol which are also used as mood stabilizers. So the combination of Tramadol pill with another tramadol pill carries substantial risk. Plus Tramadol is very addicting. ...Read more
I had a fairly severe allergic reaction to morphine. I am also allergic to vicodin, codeine, and nsaids. Is tramadol/ultram safe? I have read conflicting things.
True allergic : Reaction to meds presents with itching, hives, chest pain, shortness of breath and choking sensation. If u had nausea, stomach pain, vomiting, diarrhea etc, these are side effects to the drug and not an allergic reaction. Tramadol should be fine if u were allergic to the other drugs. Discuss details with your dr. Take care! http://en.M.Wikipedia.Org/wiki/tramadol. ...Read moreSee 3 more doctor answers